Write a review

Droopy Eyelids Caused by Botox

Botox (between my eyebrows)I had botox done before...

Botox (between my eyebrows)

I had botox done before from another injector and always happy with that, but changed my injector to a closer location and also had a great deal so went there instead. It was sooo painful, and before it wasn't like that at all.

So now have eyelids droops and been 2 wks now. Hope it goes away soon cause I'm hating it. Will not go to that injector again!!!! I think it was completely the way he injected. Either too much, or whatever it was, but never had that experience before.

I'm left with the droopy eyelids too caused by Botox I had 2 wks ago. I got OTC Naphcon A, but not so sure how to apply the drops...do I put them in the eye (even tho I don't have red/itching eyes) or just apply the liquid from the outside like a lotion so it doesn't get into my eyes? if someone can clearify this for me, i would appreciate it so much.
Name not provided

I don't think he was experienced in botox, which made me swollen and droopy eyelids. Never had that before

Was this review helpful?

Comments (2)

Put the drops into your eyes, not on the external skin. Good luck. Dr. P
  • Reply
Thanks so much for replying Dr.P
  • Reply